# SDR DL76L010069

- Difficulty date: January 14, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 16,792 hours, 2,651 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Module
- Condition: Failed
- Location: Aft Lav Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O FIRST CLASS AND RT AFT LAV INOP.  AFT WASTE SHUT DOWN.  REPLACED AFT WASTE TANK LOGIC CTL MODULE, OPS NORMAL.  ALSO FOUND AFT RT-R2- LAV VLV STUCK OPEN.  ABLE TO CLOSE SAME MANUALLY, CONNECTED FLUSH SWITCH AND INOPED LAV.  NEEDS NEW TOILET.  FWD MCO AND PLACARD PER MEL 25-20-01.
